# SDR ASAA2018022523702

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 50,177 hours, 19,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048801
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN AFT GALLEY HANGING DOWN. GROUNDED - YES. REMOVED AND REPLACED AFT GALLEY CEILING EXIT SIGN PER AMM 33-51-01. OPS TEST GOOD.
